# SDR V0XR20120927J0111

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOORBEAM IS CORRODED.   R & R FLOORBEAM IAW REO 670-53-11-493, SRM 51-42-06, 51-42-10, 51-42-21, AND 51-40-11.
